| Model Number |
300800 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Results for neumodx sars cov2 test strip was discrepant with another method.
Additional Manufacturer Narrative
No adverse outcome was reported.We are reporting this event in an abundance of caution and in accordance with the eua requirements.